Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 65, NWS Wichita, KS

May 14, 2022Harper County, Kingman County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 14, 2022, 8:52 PM CDT for Harper County, Kingman County, Kansas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2022, 8:52 PM CDT (01:52 UTC)
Expired
May 14, 2022, 10:00 PM CDT
In force
68 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harper County, KS, Kingman County, KS

The radar

The Vance AFB radar (KVNX), 62 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 6:18 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1284 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2058 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

266 
WUUS53 KICT 150152
SVRICT
KSC077-095-150300-
/O.NEW.KICT.SV.W.0065.220515T0152Z-220515T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
852 PM CDT Sat May 14 2022

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Western Harper County in south central Kansas...
  Southwestern Kingman County in south central Kansas...

* Until 1000 PM CDT.

* At 851 PM CDT, a severe thunderstorm was located over Sawyer,
  moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Attica, Nashville, Zenda, Waldron, Corwin and Crystal Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9835 3738 9835 3739 9846 3751 9847
      3752 9846 3742 9819 3700 9803
TIME...MOT...LOC 0151Z 297DEG 22KT 3747 9866 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DARMOFAL
4 follow-up statements
105 
WWUS53 KICT 150210
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
910 PM CDT Sat May 14 2022

KSC077-095-150300-
/O.CON.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Harper KS-Kingman KS-
910 PM CDT Sat May 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN HARPER AND SOUTHWESTERN KINGMAN COUNTIES...

At 909 PM CDT, a severe thunderstorm was located over Medicine Lodge,
moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Attica, Nashville, Zenda, Waldron, Corwin and Crystal Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9835 3738 9835 3739 9846 3751 9847
      3752 9846 3742 9819 3700 9803
TIME...MOT...LOC 0209Z 303DEG 31KT 3729 9853 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DARMOFAL
978 
WWUS53 KICT 150228
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
928 PM CDT Sat May 14 2022

KSC095-150237-
/O.CAN.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Kingman KS-
928 PM CDT Sat May 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KINGMAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3700 9835 3738 9835 3739 9818 3700 9803
TIME...MOT...LOC 0227Z 299DEG 21KT 3717 9839 

$$

KSC077-150300-
/O.CON.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Harper KS-
928 PM CDT Sat May 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN HARPER COUNTY...

At 927 PM CDT, a severe thunderstorm was located near Sharon, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Attica, Waldron, Corwin and Crystal Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9835 3738 9835 3739 9818 3700 9803
TIME...MOT...LOC 0227Z 299DEG 21KT 3717 9839 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DARMOFAL
877 
WWUS53 KICT 150246
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
946 PM CDT Sat May 14 2022

KSC077-150300-
/O.CON.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Harper KS-
946 PM CDT Sat May 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN HARPER COUNTY...

At 946 PM CDT, a severe thunderstorm was located 6 miles southwest of
Attica, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Attica, Waldron, Corwin and Crystal Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9835 3738 9835 3739 9818 3700 9803
TIME...MOT...LOC 0246Z 295DEG 23KT 3719 9832 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DARMOFAL
767 
WWUS53 KICT 150304
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1004 PM CDT Sat May 14 2022

KSC077-150314-
/O.EXP.KICT.SV.W.0065.000000T0000Z-220515T0300Z/
Harper KS-
1004 PM CDT Sat May 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HARPER COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.

LAT...LON 3700 9835 3738 9835 3739 9818 3700 9803
TIME...MOT...LOC 0304Z 297DEG 22KT 3715 9822 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:23 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 14, 6:23 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
623 PM CDT Sat May 14 2022

.SHORT TERM...(This evening through Sunday)
Issued at 324 PM CDT Sat May 14 2022

FORECAST HIGHLIGHTS THE NEXT 7 DAYS:

* Widely scattered thunderstorms late this afternoon-evening across
  mainly central and south-central Kansas.

* Thunderstorm chances late tonight across northern/northeast
  Kansas, shifting into eastern Kansas Sunday.

* Periodic off-and-on storm chances Monday night through next week.

LATE THIS AFTERNOON-EVENING...Mass convergence in vicinity of a cold
front approaching from the northwest and a lee trough/dryline
approaching from the west will likely support widely scattered
thunderstorm development this afternoon across western Kansas. This
is supported by trends in 1-minute satellite data, regional radar
mosaic, along with the short-term hi-res model consensus. Thinking
this activity will then progress slowly east/southeast into central
and south-central Kansas, primarily west of I-135 between about 6pm
and midnight. Despite poor moisture quality (evidenced by dewpoints
mixing out some this afternoon), steep lapse rates and strong
heating will support adequate instability, with effective deep layer
shear (good directional shear) favorable for a few strong to severe
thunderstorms, with the greatest severe chances generally west of
Highway 14. Decent directional deep-layer shear and downdraft CAPE
will support isolated large hail and damaging wind occurrences as
the main threats (dime to half-dollar size and 65 mph winds). Little
to no low-level flow/shear will keep the tornado threat low.

LATE TONIGHT-SUNDAY...Strong 850-700mb warm/moist advection ahead of
stout shortwave energy approaching from the northwest will support
decent chances for scattered to numerous thunderstorms late tonight
into Sunday morning across Nebraska and northeast Kansas, gradually
shifting into far eastern Kansas and Missouri for Sunday midday
through afternoon. Favorable combination of instability and strong
deep layer shear will support strong to severe storms, with large
hail and damaging winds the primary threats. Thinking this activity
will graze Wichita's far northeast/east counties, with the highest
chances generally east/northeast of a line extending from Salina to
Cottonwood Falls to Sedan. Timing of the severe threat is low
confidence. If storms congeal and develop a massive cold pool, the
outflow boundary and associated severe threat will likely push
south/southeast of the area quicker than expected into southern
Missouri and Oklahoma by peak heating. However, if the storm-
generated cold pool proves weaker and the outflow moves a bit
slower, far southeast Kansas could be under the gun for a higher-end
wind/hail threat Sunday midday through afternoon. Stay tuned.

.LONG TERM...(Sunday Evening through Saturday)
Issued at 324 PM CDT Sat May 14 2022

After quiet weather Sunday evening through Monday evening, global
model consensus supports periodic off-and-on storm chances Monday
night through late next week, as a pair of shortwaves traverses Mid-
America, and the frontal zone lifts back north across the forecast
area. Best storm chances during this period will likely be during
the late afternoon-evening through early morning time. While
instability should be sufficient for stout updrafts, overall mid-
upper flow and associated deep layer shear will likely be modest at
best. Consequently, while a handful of strong to severe storms are
possible during this period, the threat for widespread and/or higher-
end severe weather appears low at this time. Toward next Friday-
Saturday, model consensus deepens a western/central CONUS trough,
with an associated strong frontal zone oozing into Mid-America. This
setup could increase thunderstorm chances across the region again,
although finer details remain sketchy this far out...stay tuned.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 616 PM CDT Sat May 14 2022

Most areas of the region will remain VFR for most of the TAF
period. There will be some thunderstorm activity in the KGBD and
KRSL areas for the first four to six hours of the TAF period.
Some of this activity could be locally strong or severe. KGBD will
have the best chance for the thunderstorm activity. KSLN and KHUT
may see some thunderstorm activity later tonight and again toward
dawn. KCNU may also have some thunder during the morning hours as
well. By 17Z, thunderstorms are expected to push off and exit the
region and allow VFR conditions to return to all terminals.

Metzger

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    64  85  55  80 /  20  20   0   0
Hutchinson      62  82  52  80 /  20  10   0   0
Newton          63  81  53  79 /  20  20   0   0
ElDorado        64  82  54  78 /  20  30   0   0
Winfield-KWLD   64  87  54  79 /  20  30   0   0
Russell         57  79  50  82 /  60  10   0   0
Great Bend      59  80  50  82 /  40  10   0   0
Salina          60  78  51  82 /  30  20   0   0
McPherson       61  80  51  80 /  20  20   0   0
Coffeyville     64  84  55  79 /  10  50  10   0
Chanute         64  82  55  78 /  20  50  10   0
Iola            64  80  54  78 /  20  50  10   0
Parsons-KPPF    64  82  55  79 /  10  50  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...ELM
Hazardous weather outlook, May 14, 4:21 PM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
421 PM CDT Sat May 14 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-152130-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
421 PM CDT Sat May 14 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A few isolated to widely scattered thunderstorms are possible this
evening across central and south-central Kansas well west of I-135.
Storm motion will be to the east and southeast. Isolated
occurrences of dime to half-dollar size hail and 65 mph winds will
be the primary threats.

Additional thunderstorms are expected to develop late tonight across
northern and northeast Kansas, mainly northeast of Lincoln to Salina
to Cottonwood Falls. Storm motion will be to the southeast. The
primary threats will be dime to quarter size hail and 65 mph winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered to numerous thunderstorms are expected through early to
mid-afternoon Sunday across northeast and eastern Kansas, mainly
along and east of the Flint Hills. Storm motion will be to the
southeast. Large hail and damaging winds will be the primary
threats.

Periodic off-and-on thunderstorm chances are expected Monday night
through next week. While widespread severe weather appears unlikely
during this period, a handful of strong to severe storms are
possible. Stay tuned for later forecasts as details become clearer.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, May 14, 5:37 PM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
537 PM CDT Sat May 14 2022

KSZ032-142300-
Russell KS-
537 PM CDT Sat May 14 2022

...A strong thunderstorm will impact portions of northwestern Russell
County through 600 PM CDT...

At 536 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Natoma, or 9 miles northeast of Emmeram, moving east
at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Paradise and Waldo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 9904 3913 9878 3898 9878 3896 9904
TIME...MOT...LOC 2236Z 256DEG 14KT 3907 9902

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

DARMOFAL
Special weather statement, May 14, 6:19 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Wichita KS
619 PM CDT Sat May 14 2022

KSZ047-150000-
Barton KS-
619 PM CDT Sat May 14 2022

...Strong thunderstorms will impact portions of western Barton County
through 700 PM CDT...

At 618 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Otis to near Larned. Movement was east-
southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Great Bend, Hoisington, Pawnee Rock, Albert, Olmitz, Great Bend
Airport and Cheyenne Bottoms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.

&&

LAT...LON 3863 9903 3859 9861 3826 9867 3826 9903
TIME...MOT...LOC 2318Z 281DEG 28KT 3856 9905 3823 9913

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

DARMOFAL
Special weather statement, May 14, 7:15 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
715 PM CDT Sat May 14 2022

KSZ047-150100-
Barton KS-
715 PM CDT Sat May 14 2022

...A strong thunderstorm will impact portions of western Barton
County through 800 PM CDT...

At 714 PM CDT, Doppler radar was tracking a strong thunderstorm just
north of Shaffer, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Great Bend, Hoisington, Albert and Olmitz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.

&&

LAT...LON 3859 9903 3862 9870 3834 9872 3838 9903
TIME...MOT...LOC 0014Z 268DEG 28KT 3849 9909

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:15 PM CDTSpecial Weather StatementICTBarton45 min
May 14, 10:08 PM CDTSpecial Weather StatementICTHarper37 min
May 14, 11:21 PM CDTSpecial Weather StatementICTSedgwick24 min
May 15, 12:09 AM CDTSpecial Weather StatementICTCowley51 min
May 15, 12:20 AM CDTSpecial Weather StatementICTChautauqua40 min
May 15, 1:07 AM CDTSpecial Weather StatementICTChautauqua38 min
May 15, 1:52 AM CDTSpecial Weather StatementICTChautauqua38 min
May 15, 2:27 AM CDTSpecial Weather StatementICTLabette48 min
May 15, 5:44 AM CDTSpecial Weather StatementICTLincoln46 min
May 15, 6:09 AM CDTSevere Thunderstorm WarningICTLincoln, Saline66 min
May 15, 6:47 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion58 min
May 15, 7:02 AM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Marion, Rice58 min
May 15, 7:13 AM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline62 min
May 15, 7:42 AM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Marion63 min
May 15, 7:55 AM CDTSevere Thunderstorm Warning Considerable damage threatICTButler, Chase, Harvey, McPherson, Marion65 min
May 15, 8:10 AM CDTSpecial Weather StatementICTMarion35 min
May 15, 8:27 AM CDTSpecial Weather StatementICTGreenwood, Woodson33 min
May 15, 8:53 AM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood46 min
May 15, 9:05 AM CDTSpecial Weather StatementICTAllen, Woodson55 min
May 15, 9:34 AM CDTSpecial Weather StatementICTChase26 min
May 15, 10:02 AM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood44 min
May 15, 10:32 AM CDTSevere Thunderstorm WarningICTChase32 min
May 15, 10:35 AM CDTSevere Thunderstorm WarningICTGreenwood55 min
May 15, 10:58 AM CDTSpecial Weather StatementICTGreenwood32 min
May 15, 11:08 AM CDTSpecial Weather StatementICTGreenwood52 min
May 15, 11:20 AM CDTSpecial Weather StatementICTWilson40 min
May 15, 11:36 AM CDTSpecial Weather StatementICTGreenwood24 min
May 15, 11:49 AM CDTSpecial Weather StatementICTNeosho, Wilson, Woodson56 min
May 15, 12:27 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson26 min
May 15, 12:37 PM CDTSpecial Weather StatementICTChase53 min
May 15, 12:57 PM CDTSpecial Weather StatementICTLabette, Neosho48 min
May 15, 1:02 PM CDTSpecial Weather StatementICTAllen, Woodson43 min
May 15, 1:23 PM CDTSpecial Weather StatementICTGreenwood52 min
May 15, 1:36 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson54 min
May 15, 1:59 PM CDTSpecial Weather StatementICTNeosho46 min
May 15, 2:13 PM CDTSevere Thunderstorm WarningICTWilson, Woodson35 min
May 15, 2:16 PM CDTSpecial Weather StatementICTGreenwood29 min
May 15, 2:33 PM CDTSpecial Weather StatementICTWoodson27 min
May 15, 2:47 PM CDTSpecial Weather StatementICTNeosho28 min
May 15, 2:59 PM CDTSpecial Weather StatementICTWilson31 min
May 15, 3:32 PM CDTSpecial Weather StatementICTNeosho, Wilson28 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.